# SDR COMA0060847

- Difficulty date: October 26, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 11,937 hours, 11,187 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6229815404
- Part serial: 907
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 12,945 hours, 12,154 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED 70 DEGREE ROLL DURING CRUISE FLIGHT WITH A/P ON.  REPLACED THE NR 1 FCC 4000.
